Title: On the stability and controllability of fuzzy control set differential equations

Authors: Nguyen Dinh Phu, Lam Quoc Dung

Addresses: Faculty of Mathematics and Computer Science, Vietnam National University (VNU), Ho Chi Minh City, Vietnam. ' Faculty of Economics and Commerce, Hoa Sen University, Vietnam

Abstract: Recently, the field of differential equations is being studied in a very abstract manner. Instead of considering the behaviour of one solution of differential equations, its sheaf solution and, especially, fuzzy differential equations (differential equations whose variables and derivatives are fuzzy sets) are being studied. In this paper, fuzzy differential equations are generalised to be fuzzy set control differential equations (FSCDE), and we present the problem of stability and controllability of FSCDE. The paper is a continuation of our works in this direction for FSCDE.

Keywords: fuzzy set theory; set control differential equations; fuzzy differential equations; fuzzy logic; fuzzy sets.

DOI: 10.1504/IJRS.2011.041183

International Journal of Reliability and Safety, 2011 Vol.5 No.3/4, pp.320 - 335

Published online: 31 Mar 2015 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article